# SDR RAIA2009071700001

- Difficulty date: July 8, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 19,985 hours, 18,801 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 14520385407
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT CREW RECEIVED A BLEED 1 LEAK MESSAGE ON THE EICAS.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED A DUCT ASSEMBLY ON THE DUAL HEAT EXCHANGER.  OPERATIONAL CHECK OF THE SYSTEM CHECKED GOOD FOLLOWING THE REPAIR.
